# SDR IPXA2019011938052

- Difficulty date: January 10, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 60,085 hours, 15,764 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AKC75011
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C TAIL CONE RT UPPER PRODUCTION DOUBLER HAS DEEP WEAR IN NUMEROUS PLACES. REPAIRED TAIL CONE RT UPPER PRODUCTION DOUBLER CHAFE WEAR IAW EA 011-5320-01-7576 REV. IR AND EO MD11-5350-71259-A. (MINOR)
